Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate and fludrocortisone blackcat23

Posted by Ilene on November 13, 2005, at 22:29:29

In reply to Re: parnate and fludrocortisone, posted by blackcat23 on November 11, 2005, at 15:17:11

I don't take an MAOI now, but I used to take Marplan. I don't recall any light-headedbess from the Marplan, and I've always experienced some. It's gotten worse as I've gotten older. I was taking 0.1 mg fludrocortisone, but when I was in the hospital last year they put me on 0.2 mg. I was having ECT at the time, and they may have raised the dose because of how I reacted to the anesthesia. (That's just a guess.) My BP is still low, but I don't usually start to black out under normal conditions.

I've heard that light-headedness when going to the bathroom in the middle of the night can be quite dangerous, because you can't see very well and you can fall. I hang onto the bedstead until it passes.

Good luck,
I.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:577144
URL: http://www.dr-bob.org/babble/20051112/msgs/578451.html